# SDR 20000508SH006

- Difficulty date: April 10, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N7148J
- Make and model: Rkwell NA26580
- Aircraft serial: 38033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 28513025812
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING HARD LANDING INSPECTION, THE RIB ASSEMBLY IN THE RT MAIN LANDING GEAR WHEELWELL WAS FOUND CRACKED.  THIS POSSIBLE HARD LANDING WAS REPORTED TO MAINTENANCE ON THE RETURN OF AIRCRAFT, 4-10-00.  NO OTHER DISCREPANCY WAS NOTED IN THIS AREA. THIS RIB ASSEMBLY IS ALSO THE RETRACTING ACTUATOR ATTACH POINT FOR THE RT MAIN GEAR.  RIB ASSEMBLY IS BEING REMOVED AND REPLACED AT THIS TIME.  THIS SAME RIB ASSEMBLY WAS ALSO FOUND CRACKED DURING INSPECTION, 3-15-99.  (X)
